# SDR FDEA202004060703

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 44,326 hours, 17,723 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N3001
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT H.STAB UPPER SURFACE HAS NUMEROUS DENTS AUXILIARY SPAR TO FRONT SPAR. REPAIRED LEFT HAND STAB UPPER SURFACE DENTS IAW B757 SRM  55-10-01-1A NOTE I, 51-70-  10-0G, 51-70-10-2R,  ALODINED PRIMED AND SEALED REPAIR IAW B757 MM 51-21-04, 51-21-10   AND B757 SRM 51-20-05. PAINTED IAW B757 MM 51-21-10
